Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Groups which have a faithful representation of degree less than $ p-1$


Author: Walter Feit
Journal: Trans. Amer. Math. Soc. 112 (1964), 287-303
MSC: Primary 20.27; Secondary 20.80
DOI: https://doi.org/10.1090/S0002-9947-1964-0161906-7
MathSciNet review: 0161906
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. F. Blichfeldt, Finite collineation groups, Univ. of Chicago, Chicago, Ill., 1917.
  • [2] R. Brauer, On groups whose orders contain a prime number to the first power. I, Amer. J. Math. 64 (1942), 401-420. MR 0006537 (4:1e)
  • [3] -, On groups whose orders contain a prime number to the first power. II, Amer. J. Math. 64 (1942), 421-440. MR 0006538 (4:2a)
  • [4] W. Burnside, Theory of groups of finite order, Dover, New York, 1955. MR 0069818 (16:1086c)
  • [5] W. Feit and J. G. Thompson, Groups which have a faithful representation of degree less than $ (p - 1)/2$, Pacific J. Math. 11 (1961), 1257-1262. MR 0133373 (24:A3207)
  • [6] N. Ito, On a theorem of H. F. Blichfeldt, Nagoya Math. J. 5 (1954), 75-77. MR 0053934 (14:842g)
  • [7] H. F. Tuan, On groups whose order contains a prime number to the first power, Ann. of Math. (2) 45 (1944), 110-140. MR 0009397 (5:143f)
  • [8] H. Zassenhaus, The theory of groups, Chelsea, New York, 1958. MR 0091275 (19:939d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.27, 20.80

Retrieve articles in all journals with MSC: 20.27, 20.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0161906-7
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society